# SDR UALA2011082204465

- Difficulty date: August 21, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 57,623 hours, 21,516 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Faulty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L PRESSURE LEAK.  IN PREPARATION FOR MAINT FERRY, PRESSURIZE THE AIRCRAFT AND ENSURE NO PRESSURIZATION LEAKS FROM DOOR 1L.  ACCOMPLISHED PRESSURIZATION OF AIRCRAFT PER MM.  NO LEAKS NOTED AT DOOR 1L; RAN AIRCRAFT UP TO 4.5 DPI. 
REMOVED L1 DOOR, ACP HIDDEN DAMAGE PER MM AND NDT OF SUSPECT AREAS PER NTM.  REPLACED UPPER AND LOWER HINGE FITTINGS AND HARDWARE PER SRM ON NR`S V5086H, V5085H, NR B8063Z, B8068Z, V5081H AND B8062Z AND INSPECTED. REINSTALLED DOOR PER MM AND RIG CHECKED ACP'D.  NOTICED THAT THE UPPER HINGE BEARING ON DOOR 1L DISTORTED.  UPPER BEARING REPLACED WITH FITTING ASSEMBLY.  FOUR CRAS WERE WELD REPAIRED ON THE AFT LAV SERVICE PNL AT INNER PAN FILLET AT C-04 VISIT PER UA-EVA-81154A. THERE WAS ONE CRACK ABOVE EACH HINGE AND BELOW EACH LATCH CLIP. ACCOMPLISH DVI OF THE WELDS AT 20 MONTH INTERVALS BEGINNING MARCH 4,2013.
